# SDR 98ZZZX2960

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124CA
- Make and model: Stbros SD360
- Aircraft serial: SH3652
- System (JASC): 3250 · Landing Gear Steering System
- Part: Hose
- Part number: SD37303ZZXA
- Condition: Leaking
- Location: Nlg Steering
- Part time: 24,704 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM ADF, THE LT AND RT HYDRAULIC CWP LIGHTS CAME ON.  THE HYDRAULIC SYSTEM PRESSURE AND CONTENTS SHOWED 15 PERCENT.  THE CREW PUT THE LANDING GEAR DOWN AND FOLLOWED EMERGENCY PROCEDURES.  THE CREW DID NOT DECLARE AN EMERGENCY WITH THE TOWER AND LANDED IN CRW WITH NO INCIDENT. THE NOSE WHEEL STEERING FLEX LINES WERE REPLACED, P/N SD3-73-0311XA  AND P/N SD 3-73-031SXA.  THE HYDRAULICS SERVICED, GROUND RAN AND TAXI CHECK OKAY.  OPS CHECK GOOD.
